# SDR CALA2023071702263

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737-900ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 141A61101
- Condition: Gouged
- Location: L-1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR AFTER REMOVING LOWER SEAL LOCATOR FOUND FWD FRAME DEEP GOUGED AT LOWER END NEAR LOWER GATE.  TRANSCRIBED FROM HAECO GSO NRC# 9288712. REMOVED DAMAGED FRAME REF B737-900ER SRM 51-40-02 AND INSTALLED COMPOUND REF B737-900ER AMM 51-41-11.  HAECO GSO MECH V901058 IN NEW FRAME REF B737-900ER SRM 51-40-02, BAC DWG 141A6101 REV D, B SP QC002 AC DWG 141A6185 REV F AND BAC DWG 141A6260 REV C. RESTORED FINIS H TO AREA REF B737-900ER AMM 51-21-99. RE-APPLIED LEVELING
